# SDR HEEA072356

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,250 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 1132
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN ROLLS THEN GOES BLANK. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT DOES NOT POWER UP.  REPLACED Q604, Q605.  REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
